Alert archive / Nebraska / Flash Flood Watches in 2007

Flash Flood Watch 1, NWS North Platte, NE

March 28, 200714 counties in Nebraska

NWS North Platte, NE issued this flash flood watch at Mar 28, 2007, 3:12 PM CDT for 14 counties in Nebraska. It took effect at Mar 28, 2007, 4:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2007, 3:12 PM CDT (20:12 UTC)
In effect from
Mar 28, 2007, 4:00 PM CDT
Expired
Mar 29, 2007, 10:03 PM CDT
In force
30 hr
Issued by
NWS North Platte, NE
Flood severity
None

Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, Rock County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 72 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 620 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
620 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KLBF 282012
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
312 PM CDT WED MAR 28 2007

...HEAVY RAIN EXPECTED TO DEVELOP ACROSS PORTIONS OF SOUTHWESTERN
AND CENTRAL NEBRASKA TONIGHT...

.OCCASIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
SOUTHWESTERN AND CENTRAL NEBRASKA TONIGHT. AS THESE STORMS LIFT
NORTH...THEY WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. HILLY
TERRAIN...INCLUDING DRY WASHES AND CANYONS MAY BE SUSCEPTIBLE TO
FLASH FLOODING OVERNIGHT. PERSONS ACROSS
HAYES...FRONTIER...LINCOLN...LOGAN AND CUSTER COUNTIES SHOULD
CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS. 

NEZ037-059-070-071-290830-
/O.NEW.KLBF.FF.A.0001.070328T2100Z-070329T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...STAPLETON...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
312 PM CDT WED MAR 28 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA AND WEST 
  CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN 
  SOUTHWEST NEBRASKA...FRONTIER...HAYES AND LINCOLN. IN WEST 
  CENTRAL NEBRASKA...LOGAN.

* THROUGH THURSDAY MORNING

* OCCASIONAL THUNDERSTORMS...CAPABLE OF PRODUCING HEAVY RAINFALL
  ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF SOUTHWESTERN NEBRASKA
  TONIGHT. 

* THE MAIN CONCERN FOR FLASH FLOODING WILL BE ALONG SMALL CREEKS
  AND STREAMS...AS WELL AS DRY WASHES AND CANYONS WHICH ARE
  SUSCEPTIBLE TO FLOODING. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

NEZ038-290830-
/O.NEW.KLBF.FF.A.0001.070329T0000Z-070329T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER-
INCLUDING THE CITY OF...BROKEN BOW
312 PM CDT WED MAR 28 2007

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF CENTRAL NEBRASKA...
  INCLUDING THE FOLLOWING AREA...CUSTER.

* FROM 7 PM CDT THIS EVENING THROUGH THURSDAY AFTERNOON

* OCCASIONAL THUNDERSTORMS...CAPABLE OF PRODUCING HEAVY RAINFALL
  ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF CENTRAL NEBRASKA
  TONIGHT AND EARLY THURSDAY MORNING.

* THE MAIN CONCERN FOR FLASH FLOODING WILL BE ALONG SMALL CREEKS
  AND STREAMS...AS WELL AS DRY WASHES AND CANYONS WHICH ARE
  SUSCEPTIBLE TO FLOODING. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

BUTTLER
3 follow-up statements
000 
WGUS63 KLBF 290859
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
358 AM CDT THU MAR 29 2007

...HEAVY RAIN EXPECTED TO DEVELOP ACROSS PORTIONS OF CENTRAL AND
NORTH CENTRAL NEBRASKA THROUGH TONIGHT...

.OCCASIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH TONIGHT
ACROSS MUCH OF CENTRAL AND NORTH CENTRAL NEBRASKA. HEAVY RAIN FROM
WEDNESDAY NIGHT...COMBINED WITH RECENT RAINFALLS FROM LAST WEEKEND
HAVE LEFT THE GROUND NEARLY SATURATED OVER MUCH OF NORTH CENTRAL
NEBRASKA...ESPECIALLY ALONG AND EAST OF HIGHWAY 183. ADDITIONAL
HEAVY RAINFALL THROUGH THE DAY AND INTO THIS EVENING COULD QUICKLY
LEAD TO FLASH FLOODING PROBLEMS. 

NEZ006>010-026>029-292245-
/O.EXB.KLBF.FF.A.0001.070329T1200Z-070330T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH...
BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT
358 AM CDT THU MAR 29 2007

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH
LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTH CENTRAL 
  NEBRASKA...INCLUDING THE FOLLOWING AREAS...BLAINE...BOYD...
  BROWN...GARFIELD...HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER.

* FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT

* OCCASIONAL THUNDERSTORMS...CAPABLE OF PRODUCING HEAVY RAINFALL 
  ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF SOUTHWESTERN 
  NEBRASKA TONIGHT. 

* THE MAIN CONCERN FOR FLASH FLOODING WILL BE ALONG SMALL CREEKS 
  AND STREAMS...AS WELL AS DRY WASHES AND CANYONS WHICH ARE 
  SUSCEPTIBLE TO FLOODING. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

NEZ038-292245-
/O.EXT.KLBF.FF.A.0001.000000T0000Z-070330T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER-
INCLUDING THE CITY OF...BROKEN BOW
358 AM CDT THU MAR 29 2007

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREA...
  CUSTER.

* THROUGH LATE TONIGHT

* OCCASIONAL THUNDERSTORMS...CAPABLE OF PRODUCING HEAVY RAINFALL 
  ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF CENTRAL NEBRASKA 
  TONIGHT AND EARLY THURSDAY MORNING. 

* THE MAIN CONCERN FOR FLASH FLOODING WILL BE ALONG SMALL CREEKS 
  AND STREAMS...AS WELL AS DRY WASHES AND CANYONS WHICH ARE 
  SUSCEPTIBLE TO FLOODING. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

NEZ037-059-070-071-291200-
/O.CON.KLBF.FF.A.0001.000000T0000Z-070329T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...STAPLETON...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
358 AM CDT THU MAR 29 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST NEBRASKA AND WEST CENTRAL NEBRASKA...
  INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NEBRASKA...
  FRONTIER...HAYES AND LINCOLN. IN WEST CENTRAL NEBRASKA...LOGAN.

* UNTIL 7 AM CDT THIS MORNING

* OCCASIONAL THUNDERSTORMS...CAPABLE OF PRODUCING HEAVY RAINFALL 
  ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF SOUTHWESTERN 
  NEBRASKA TONIGHT. 

* THE MAIN CONCERN FOR FLASH FLOODING WILL BE ALONG SMALL CREEKS 
  AND STREAMS...AS WELL AS DRY WASHES AND CANYONS WHICH ARE 
  SUSCEPTIBLE TO FLOODING. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

13
000 
WGUS63 KLBF 292026
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM CDT THU MAR 29 2007

...HEAVY RAIN EXPECTED TO DEVELOP ACROSS PORTIONS OF CENTRAL AND
NORTH CENTRAL NEBRASKA THROUGH TONIGHT...

.OCCASIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT ACROSS
PARTS OF NORTH CENTRAL NEBRASKA. HEAVY RAIN FROM WEDNESDAY NIGHT...COMBINED
WITH RECENT RAINFALLS FROM LAST WEEKEND HAVE LEFT THE GROUND
VERY WET...ESPECIALLY ALONG AND EAST OF HIGHWAY 183. ADDITIONAL
HEAVY RAINFALL TONIGHT COULD QUICKLY LEAD TO FLASH FLOODING PROBLEMS.

NEZ006>010-026>029-038-300430-
/O.CON.KLBF.FF.A.0001.000000T0000Z-070330T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-
CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH...
BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW
326 PM CDT THU MAR 29 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. 
  IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...GARFIELD...
  HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER.

* UNTIL 1 AM CDT FRIDAY

* OCCASIONAL THUNDERSTORMS...CAPABLE OF PRODUCING HEAVY RAINFALL
  ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF NORTH CENTRAL NEBRASKA
  TONIGHT.

* THE MAIN CONCERN FOR FLASH FLOODING WILL BE ALONG SMALL CREEKS
  AND STREAMS...AS WELL AS DRY WASHES AND CANYONS WHICH ARE
  SUSCEPTIBLE TO FLOODING. WASHED OUT SAND ROADS ARE ANOTHER
  STRONG POSSIBILITY.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$


CDC
000 
WGUS63 KLBF 300303
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1003 PM CDT THU MAR 29 2007


NEZ006>010-026>029-038-300415-
/O.CAN.KLBF.FF.A.0001.000000T0000Z-070330T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-
CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH...
BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT...
BROKEN BOW
1003 PM CDT THU MAR 29 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND NORTH
CENTRAL NEBRASKA HAS BEEN CANCELLED. RAIN SHOWERS WITH MODERATE
RAINFALL CAN BE EXPECTED THROUGH THE EARLY MORNING HOURS. HOWEVER
THE SPEED OF THESE SHOWERS IS LIMITING THE AMOUNT OF RUNOFF AND
HOURLY ACCUMULATIONS HAVE GERERALLY BEEN BELOW A QUARTER OF AN
INCH. FLASH FLOOD CONDITIONS MAY STILL BE POSSIBLE IF THESE STORMS
REMAIN STATIONARY AND THIS WILL CONTINUE TO BE
MONITORED...HOWEVER WIDESPREAD FLASH FLOODING DOES NOT SEEM LIKELY.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Mar 28, 2:35 PM CDT, 37 minutes earlier.

Area forecast discussion, Mar 28, 2:35 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
235 PM CDT WED MAR 28 2007

..FORECAST CHALLENGE IS SEVERE POTENTIAL TONIGHT AND RAIN CHANCES
FOR THURSDAY INTO FRIDAY...

.NEAR TERM (TONIGHT THROUGH SATURDAY)...MAIN CHALLENGE IN THE NEAR
TERM IS SEVERE POTENTIAL THROUGH MIDNIGHT AND FLASH FLOOD POTENTIAL
OVERNIGHT IN THE SE AND ERN ZONES. TURNING TO TONIGHT...AN INTENSE
UPPR LOW WILL DRIFT INTO COLORADO AND SRN WYOMING TONIGHT. H5
ANALYSIS THIS MORNING PUT THE H5 LOW SOUTHEAST OF SALT LAKE CITY.
FEATURE OF NOTE IS THE BETTER THAN 100 KT JET OVER SERN AZ...THE
NOSE OF THIS FEATURE IS CURRENTLY ENTERING ERN COLORADO PER THE
LATEST PROFILER DATA. INGREDIENTS ARE COMING TOGETHER FOR AN ACTIVE
SEVERE WEATHER DAY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA.
SURFACE ANALYSIS INDICATING A TANDEM OF SURFACE LOWS OVER ERN
COLORADO...THE FIRST OVER THE DENVER METROPLEX...AND THE SECOND
ACROSS SERN COLORADO. DRYLINE EXTENDS FROM NEAR SIDNEY...TO WEST OF
BURLINGTON CO...TO THE WESTERN OK PANHANDLE. SKIES ALONG AND WEST OF
THIS LINE HAVE CLEARED SIGNIFICANTLY OVER THE PAST FEW
HOURS...RESULTING IN A DESTABILIZED BOUNDARY LAYER PRESENT FROM THE
ABUNDANT CU OVER NERN COLORADO. 18Z LAPS DATA INDICATING A FAIRLY
STRONG CAP STILL EXISTS...WITH THE EXCEPTION OF THE FAR SWRN ZONES
WHICH CONTINUES TO ERODE QUICKLY ATTM. SEVERE INGREDIENTS WILL BEGIN
TO COME TOGETHER OVER THE NEXT COUPLE OF HOURS...AS THE APPG COLD
FRONT OVERTAKES THE NRN EDGE OF THE DRYLINE. THIS WOULD FAVOR
LOCATIONS WEST OF NORTH PLATTE PROPER...OR ALONG THE SERN PANHANDLE
FOR THE GREATEST TORNADO THREAT.

STORMS WILL CONGEAL INTO A LINE AS THE DRYLINE AND FRONT MOVE INTO
50+DEW POINT AIR AFTER 22Z. PWS ARE RUNNING NEAR AN INCH EAST OF
NORTH PLATTE...WHICH IS BETTER THAN 200 PERCENT OF NORMAL. QUICK
GLANCE AT 3 AND 6 HR FF GUIDANCE INDICATING SOME 1 TO 2 INCH AMOUNTS
FOR FLASH FLOODING. GIVEN THE EXPECTED NORTH TO SOUTH ORIENTATION OF
CELLS AND STORM MOTION DUE NORTH...SOME TRAINING IS EXPECTED. AM
CONCERNED MOST ABOUT HAYES...FRONTIER...SOUTHEASTERN LINCOLN...LOGAN
AND SOUTHERN CUSTER...TOPOGRAPHY FAVORS SUCH A HAZARD. WILL HOIST A
FLASH FLOOD WATCH THROUGH TONIGHT FOR THESE COUNTIES.

AFTER TONIGHT...UPPR LOW WILL COME OUT IN A COUPLE OF PIECES AND
HAVE KEPT LOW PRECIPITATION CHANCES IN THE GRIDS ACCORDINGLY.

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...MAIN FORECAST CHALLENGE IS
PRECIPITATION CHANCES WITH A PROGRESSIVE LOW AMPLITUDE PATTERN NEXT
WEEK. ENSEMBLES THIS MORNING INDICATING BEST UPPR LEVEL SUPPORT FOR
PCPN ON MONDAY NIGHT/TUESDAY TIME FRAME WHICH CORRELATES WELL WITH
THE EXPECTED COLD FROPA ON MONDAY NIGHT. WILL RETAIN POPS FOR MONDAY
NIGHT...WITH THE FROPA AND APPG WAVE. IN THE MEANTIME...HIGHS WILL
RUN 5 TO 15 DEGREES ABOVE CLIMO FOR SUNDAY AND MONDAY...WITH NEAR
CLIMATOLOGY TEMPS FOR TUESDAY AND WEDNESDAY.

&&

.AVIATION...
HAZARDOUS CONDITIONS THE NEXT 24 HOURS. STRONG TO SEVERE
THUNDERSTORMS EXPECTED ACROSS THE REGION...WITH SW NEB AND NORTHEAST
CO LIKELY TO SEE THE MOST SEVERE. ALSO SURFACE WINDS OF 20 TO 35 KTS
WITH GUSTS TO 45 KTS THIS EVENING...AND THAT IS NON-THUNDERSTORM
WINDS. AREAS OF MVFR CIGS ACROSS EASTERN PORTIONS OF TWB098. LATER
TONIGHT INTO TOMORROW MORNING...THE ATMOSPHERE QUIETS SOME WITH THE
LOSS OF DIURNAL HEATING...HOWEVER THUNDERSTORMS...EVEN SOME
SEVERE...ARE STILL EXPECTED TO CONTINUE.

COLD FRONT TO SHIFT WINDS FROM THE SOUTH SOUTHEAST TO NORTHWEST FROM
WEST TO EAST TONIGHT THROUGH TOMORROW...WINDS HAVE ALREADY CHANGED
AT KBBF. BY 18Z TOMORROW...WIND SHIFT EAST OF KVTN TO NEAR KLBF.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 7 AM CDT
THURSDAY FOR ZONES NEZ037-059-070>071. FLASH FLOOD WATCH UNTIL 1 PM
CDT FOR ZONE NEZ038.

&&

CLB/MASEK
Hazardous weather outlook, Mar 28, 5:52 AM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
552 AM CDT WED MAR 28 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-291100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
552 AM CDT WED MAR 28 2007 /452 AM MDT WED MAR 28 2007/

...SEVERE THUNDERSTORM DEVELOPMENT EXPECTED LATE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE LIKELY TO DEVELOP ALONG A DRYLINE AND ADVANCING
PACIFIC COLD FRONT. THE MOST LIKELY AREA FOR STORM INITIATION WILL
BE JUST WEST OF PERKINS AND CHASE COUNTIES...WHERE THE COLD FRONT
AND DRY LINE WILL INTERSECT A WEAK WARM FRONT. IN THIS VICINITY A
FEW STORMS MAY BECOME INTENSE AND POSE A THREAT FOR VERY LARGE
HAIL...DAMAGING WIND GUSTS...AND POSSIBLY A FEW TORNADOES...
ESPECIALLY JUST NORTH OF THE WARM FRONT. THUNDERSTORMS ARE THEN
EXPECT TO BECOME MORE WIDESPREAD WHILE MOVING NORTHEAST INTO CENTRAL
AND NORTHEASTERN PORTIONS OF THE OUTLOOK AREA THIS EVENING AND
OVERNIGHT.

AN ADDITIONAL THREAT WILL BE FOR LOCALIZED FLASH FLOODING...MAINLY
EAST OF A LINE FROM HAYES CENTER IN HAYES COUNTY...TO NORTH
PLATTE IN LINCOLN COUNTY...TO BASSETT IN ROCK COUNTY...TO BUTTE IN
BOYD COUNTY. SOME AREAS OF STANDING WATER ALREADY EXIST IN THESE
AREAS...AND WITH THE POTENTIAL FOR SIGNIFICANT RAINFALL AMOUNTS IN
EXCESS OF TWO INCHES...LOCALIZED FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A RISK FOR A FEW
SEVERE STORMS WILL ALSO REMAIN POSSIBLE THURSDAY AS THE POTENT UPPER
LEVEL LOW BEGINS TO MOVE NORTHEAST...SWEEPING THE COLD FRONT EAST
ACROSS THE OUTLOOK AREA. LOCATIONS EAST OF BROKEN BOW IN CUSTER
COUNTY THROUGH BASSETT IN ROCK COUNTY WILL REMAIN AT RISK FOR SEVERE
THUNDERSTORMS CONTAINING LARGE HAIL AND DAMAGING WINDS. A RISK FOR
LOCALLY HEAVY RAINFALL WILL AGAIN BE POSSIBLE WEST OF HIGHWAY 83.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE ALERT AND READY FOR ACTIVATION IN SOUTHWEST
NEBRASKA AFTER 2 PM MDT...AND FOR THE REMAINDER OF WESTERN AND
NORTH CENTRAL INTO THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KAR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 3:21 AM CDTWind AdvisoryLBFArthur, Blaine, Brown, Chase, Cherry, Custer and 16 more9 hr
Mar 28, 5:34 PM CDTSevere Thunderstorm WarningLBFChase, Perkins26 min
Mar 28, 5:58 PM CDTSevere Thunderstorm WarningLBFCherry, Grant62 min
Mar 28, 5:59 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins46 min
Mar 28, 6:02 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan58 min
Mar 28, 6:14 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden46 min
Mar 28, 6:45 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan60 min
Mar 28, 6:46 PM CDTSevere Thunderstorm WarningLBFGarden44 min
Mar 28, 6:54 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden51 min

Nearby

Flash Flood Watches in Nebraska, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.